I have been on Lyrica For 2 months everything has been so much easier. The pain has gone away almost completely. So now I have been having synocope, like near passing out episodes. I have had a ct scan, eckocardiogram, and supposed to get a halter monitor for 24 hrs. Nothing has shown up yet!! Im very frustrated now I feel like a prisoner in my home!
Now my rhuemo is cutting me down off lyrica to see if it is the colprit.. But he also said he really doubts it is. So I have to be in Pain again.. and the only pain meds im given are tylenol 3 which hurts my stomach, when I telll him it hurts my stomach he says stop taking it and start tyenol arthritis otc, what the hell is this!! Im sorry but anybody knows how much fibro does not get any relief with tylenol otc!!! Any suggestions!
Hopefully there is something else they can give you if it turns out it is the Lyrica doing it. Tylenol definitely DOES NOT help with the pain at all. I take the maximum recommended dosage of it because I can't take Fibro meds(they mess with me way too much) and it still does nothing except make me feel loopy. I hope you're able to figure something out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.